Skip to content
Licensed Unlicensed Requires Authentication Published by De Gruyter September 12, 2017

Addendum to Finite decomposition complexity and the integral Novikov conjecture for higher algebraic K-theory (J. reine angew. Math. 694 (2014), 129–178)

Daniel A. Ramras EMAIL logo , Romain Tessera and Guoliang Yu

Abstract

We supply an argument that was missing from the proof of the main result of the article “Finite decomposition complexity and the integral Novikov conjecture for higher algebraic K-theory” [7]. The argument is essentially formal, and does not affect the strategy of the proof.

References

[1] G. Carlsson, Bounded K-theory and the assembly map in algebraic K-theory, Novikov conjectures, index theorems and rigidity. Vol. 2 (Oberwolfach 1993), London Math. Soc. Lecture Note Ser. 227, Cambridge University Press, Cambridge (1995), 5–127. 10.1017/CBO9780511629365.004Search in Google Scholar

[2] G. Carlsson, On the algebraic K-theory of infinite product categories, K-Theory 9 (1995), no. 4, 305–322. 10.1007/BF00961467Search in Google Scholar

[3] G. Carlsson and E. K. R. Pedersen, Controlled algebra and the Novikov conjectures for K- and L-theory, Topology 34 (1995), no. 3, 731–758. 10.1016/0040-9383(94)00033-HSearch in Google Scholar

[4] D. R. Grayson, Algebraic K-theory via binary complexes, J. Amer. Math. Soc. 25 (2012), no. 4, 1149–1167. 10.1090/S0894-0347-2012-00743-7Search in Google Scholar

[5] D. Kasprowski and C. Winges, Shortening of binary complexes and commutativity of K-theory with infinite products, preprint (2017), https://arxiv.org/abs/1705.09116. 10.1090/btran/43Search in Google Scholar

[6] A. Nenashev, K1 by generators and relations, J. Pure Appl. Algebra 131 (1998), no. 2, 195–212. 10.1016/S0022-4049(97)00056-XSearch in Google Scholar

[7] D. A. Ramras, R. Tessera and G. Yu, Finite decomposition complexity and the integral Novikov conjecture for higher algebraic K-theory, J. reine angew. Math. 694 (2014), 129–178. 10.1515/crelle-2012-0112Search in Google Scholar

[8] C. Winges, A note on the L-theory of infinite product categories, Forum Math. 25 (2013), no. 4, 665–676. Search in Google Scholar

Received: 2017-03-18
Revised: 2017-05-26
Published Online: 2017-09-12
Published in Print: 2019-01-01

© 2018 Walter de Gruyter GmbH, Berlin/Boston

Downloaded on 30.11.2022 from frontend.live.degruyter.dgbricks.com/document/doi/10.1515/crelle-2017-0030/html
Scroll Up Arrow